Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 94, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 30, 2011, 2:39 AM CDT for Beadle County, South Dakota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2011, 2:39 AM CDT (07:39 UTC)
- Expired
- May 30, 2011, 3:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 58.0 mph
County Beadle County, SD
The radar
The Aberdeen radar (KABR), 102 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.7 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 561 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
515
WUUS53 KFSD 300739
SVRFSD
SDC005-300815-
/O.NEW.KFSD.SV.W.0094.110530T0739Z-110530T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
239 AM CDT MON MAY 30 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 315 AM CDT
* AT 239 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL. THIS STORM WAS LOCATED NEAR WOLSEY...OR 12 MILES WEST
OF HURON...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HITCHCOCK AROUND 255 AM CDT...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BROADLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4463 9807 4463 9802 4426 9848 4439 9872
4440 9871 4464 9842 4464 9840 4464 9807
TIME...MOT...LOC 0739Z 219DEG 39KT 4444 9843
WIND...HAIL <58MPH 1.25IN
$$
BT2 follow-up statements
134
WWUS53 KFSD 300752
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 AM CDT MON MAY 30 2011
SDC005-300815-
/O.CON.KFSD.SV.W.0094.000000T0000Z-110530T0815Z/
BEADLE SD-
252 AM CDT MON MAY 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN BEADLE
COUNTY UNTIL 315 AM CDT...
AT 253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED 9 MILES NORTHEAST OF WOLSEY...OR 12 MILES
NORTHWEST OF HURON...MOVING NORTHEAST AT 45 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
BEADLE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4463 9807 4463 9802 4426 9848 4439 9872
4440 9871 4464 9842 4464 9840 4464 9807
TIME...MOT...LOC 0753Z 219DEG 39KT 4456 9829
WIND...HAIL <58MPH 1.25IN
$$
BT566
WWUS53 KFSD 300807
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
307 AM CDT MON MAY 30 2011
SDC005-300817-
/O.EXP.KFSD.SV.W.0094.000000T0000Z-110530T0815Z/
BEADLE SD-
307 AM CDT MON MAY 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BEADLE COUNTY WILL
EXPIRE AT 315 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4463 9807 4463 9802 4426 9848 4439 9872
4440 9871 4464 9842 4464 9840 4464 9807
TIME...MOT...LOC 0807Z 219DEG 39KT 4468 9815
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 8:35 PM CDT, 6 hours 4 minutes earlier.
Area forecast discussion, May 29, 8:35 PM CDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 835 PM CDT SUN MAY 29 2011 .DISCUSSION... UPDATED FORECAST EARLIER THIS EVENING TO BACK OFF ON EARLY EVENING CHANCES OF STORMS...AND ADD MENTION FOR FOG/DRIZZLE. SURFACE WARM FRONT HAS MADE IT NORTH TO I-80 CORRIDOR...AND WILL CONTINUE TO SURGE NORTH AS EVENING PROGRESSES. STRONG LOW LEVEL JET SOUTH OF THE FRONT WILL AID IN MOISTURE TRANSPORT...INCREASING THE ELEVATED INSTABILITY. MODEL SOUNDINGS ARE QUITE DIFFERENT FRONT THE NAM AND RUC...WITH THE RUC SHOWING MUCH DEEPER LOW LEVEL MOISTURE. THIS LEADS TO MUCH LESS OF A CAP...AND THE POTENTIAL FOR CONVECTION INITIATION NEAR THE 900-850 MB FRONT. TRIED TO DETERMINE HOW DEEP THE MOISTURE WAS WITH AN ACARS SOUNDING...BUT DATA WAS NOT AVAILABLE. IF MOISTURE IS DEEP ENOUGH...EXPECT CONVECTIVE INITIATION FROM 04-08Z ACROSS NORTHEAST NEBRASKA INTO NORTHWEST IOWA. AM SOMEWHAT CONCERNED ABOUT CAP THOUGH...WITH CONVECTION TO THE SOUTH DWINDLING. HAVE LEFT CHANCE POPS IN THE FORECAST...WITH THE POTENTIAL FOR A FEW ELEVATED HAILERS OVERNIGHT IF CONVECTION IS ABLE TO GET AROUND CAP. AS THE WARM FRONT LIFTS NORTH...WILL LIKELY SEE TEMPERATURES WARM GIVING TEMPERATURES A NON DIURNAL TREND. && .AVIATION... WDSPREAD MVFR TO IFR CEILINGS CAN BE EXPECTED ACROSS THE CWA TONIGHT BECOMING VFR ON MONDAY AS WARM FRONT LIFTS NORTH OF THE AREA. SCATTERED THUNDERSTORMS COULD DEVELOP AS THE FRONT LIFTS NORTH AFTER 06Z AND WILL BE NORTH OF THE AREA BY 12Z. LLWS CAN ALSO BE EXPECTED LATER TONIGHT INTO EARLY MONDAY MORNING WITH 40 KNOT SOUTHERLY SHEAR AROUND 1000 FEET. && .PREV DISCUSSION... SHOWERS FOR THE MOST PART HAVE FIZZLED THIS AFTERNOON BUT STILL SEEING A FEW LIGHT SHOWERS AND SPRINKLES HERE AND THERE. CHANCES FOR MEASURABLE PRECIPITATION LOW THE REST OF THIS AFTERNOON...BUT THAT WILL INCREASE THIS EVENING...ALONG WITH CHANCES FOR THUNDERSTORMS. MODEL SOUNDINGS DO SHOW A RATHER STOUT CAP IN PLACE ACROSS THE AREA TONIGHT NEAR 800 MB. THIS COULD KEEP STORMS FROM FORMING...BUT INCREASING LOW LEVEL JET AND STRONG THETAE PUSH AT 800 TO 850 MB SHOULD BE ENOUGH TO POP THROUGH THE CAP. ASSUMING THIS HAPPENS...SOME STORMS WOULD LIKELY BECOME SEVERE. ELEVATED CAPE WILL INCREASE THIS EVENING WITH 1000 OR MORE J/KG...ESPECIALLY FROM INTERSTATE 29 INTO SW MN AND NW IA. THIS COMBINED WITH 40 KTS OR MORE OF EFFECTIVE SHEAR SHOULD BE ABLE TO PRODUCE SOME SEVERE HAIL...POSSIBLY UP TO GOLF BALL SIZED. ALTHOUGH WINDS ARE NOT THE BIGGEST SEVERE THREAT...SEVERE GUSTS WITH SOME STORMS ARE POSSIBLE AS STORM MOTION ALONE SHOULD BE 40 MPH. WILL HAVE TO ALSO WATCH FOR SFC BASED STORM MOVING INTO SIOUX CITY AND STORM LAKE AREAS EARLIER THIS EVENING. MOST LIKELY STORMS WILL BE SOUTH OF THIS AREA UNTIL LATER IN THE EVENING. BUT ON THE OUTSIDE CHANCE SURFACE BASED STORMS DO REACH THIS AREA...THERE WOULD BE A TORNADO THREAT. SFC WARM FRONT IN THE AREA AND STRONG LOW LEVEL TURNING WOULD MAKE CONDITIONS CONDUCIVE FOR TORNADOES. /97 MONDAY STILL LOOKS WARM...WINDY AND MUGGY AS THE SURFACE WARM FRONT SURGES NORTH. PLACED A WIND ADVISORY OUT FOR THE EASTERN TWO THIRDS OF THE CWA FROM 17Z THROUGH 0Z WITH SOUTH WINDS OF 25 TO 35 MPH AND A FEW GUSTS TO AROUND 45 MPH. HIGH TEMPERATURES STILL IN THE LOWER TO MIDDLE 80S. VERY LITTLE CHANGE IN THOUGHTS FOR LATE MONDAY AFTERNOON AND EVENING WITH STRONG FORCING...PLENTY OF INSTABILITY/MOISTURE AND PLENTY OF SHEAR TO WARRANT CONCERN FOR AN ORGANIZED SEVERE WEATHER EVENT. AT THIS TIME...EXPECTING THUNDERSTORMS TO DEVELOP NEAR THE JAMES RIVER VALLEY LATE MONDAY AFTERNOON...LIKELY FROM ABOUT 5 PM TO 6 PM CDT...THEN ORGANIZE INTO LINEAR CONVECTION AND RACE EASTWARD OUT OF THE CWA BY ABOUT MIDNIGHT. MAIN CONCERNS INITIALLY WILL BE LARGE HAIL...STRONG WINDS AND TORNADOES. THE 0KM TO 1KM BULK SHEAR STILL RUNNING ABOUT 25 KNOTS WHICH IS PLENTY TO SUPPORT A TORNADIC THREAT AND THE 0KM TO 3KM BULK SHEAR RUNNING ABOUT 50 KNOTS SO PLENTY OF LOW LEVEL SHEAR TO AID IN KEEPING ROTATION GOING. THE 3KM TO 6KM BULK SHEAR NOT OVERLY IMPRESSIVE BUT NOT BAD EITHER SO SEE NO NEGATIVE THERE. THE STRONG SHEAR IS SUPPORTED BY CAPE VALUES OF 2500 J/KG TO 3000 J/KG. THE ONLY CHALLENGE WILL BE BREAKING THE CAP...BUT WITH DECENT COLD ADVECTION AFTER ABOUT 22Z IN THE 700MB TO 500MB LAYER EROSION LOOKS LIKELY. BY ABOUT 2Z TO 3Z THE STRONGEST UPDRAFTS WILL START TO WIND DOWN BUT WITH SHEAR INCREASING AS WAVE SHIFTS EAST...THE THREAT FOR STRONG STRAIGHT LINE WINDS AND ISOLATED TORNADOES WILL CONTINUE INTO SW MN AND NW IA...BUT THESE TYPES OF TORNADOES WILL LIKELY BE SMALLER AND SHORTER LIVED. TUESDAY WILL FIND THE AREA ON THE SOUTH AND SOUTHEAST SIDE OF A STRONG WRAPPED UP UPPER LEVEL WAVE IN ND...WHICH WILL UNFORTUNATELY BRING ANOTHER WINDY DAY TO THE AREA...ESPECIALLY PORTIONS OF THE NORTH. WOULD NOT BE AT ALL SURPRISED IF A WIND ADVISORY IS NEEDED NORTH OF INTERSTATE 90 FOR WEST TO NORTHWEST WINDS GUSTING TO AROUND 45 MPH. WEDNESDAY WILL BE A MILD DAY WITH A GRADUALLY INCREASING EAST TO SOUTHEAST WINDS AND DEW POINTS. A WARM FRONT WILL APPROACH FROM THE SOUTH AND AT THIS TIME LOOKING LIKE ANOTHER GOOD CHANCE FOR THUNDERSTORMS...ESPECIALLY WEDNESDAY NIGHT. WILL INCREASE POPS A LITTLE AND ALSO HINT THAT THERE COULD BE A FEW SEVERE THUNDERSTORMS. IN THE LATTER PERIODS(THU/SUN)...NOT SURPRISINGLY THE VARIOUS MODELS HAVE COMER AROUND TO A LESS AMPLIFIED RIDGE THROUGH THE PERIOD...ALTHOUGH THE ECMWF IS STILL PRETTY AMPLIFIED. OVERALL THIS DOES NOT CHANGE A LOT...BUT TEMPERATURES WILL HAVE A BIT BETTER CHANCE OF GETTING STUCK IN THE 70S AND AS CONFIDENCE IN THIS PATTERN GROWS...THE PROBABILITY FOR A FEW THUNDERSTORMS WILL LIKELY NEED TO BE ADDED TO NEXT WEEKEND. FOR NOW WILL AIM FOR MAINLY UPPER 70S TO MIDDLE 80S FOR HIGH THROUGH THE PERIOD WITH LOWS MAINLY IN THE 60S. /08 && FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, May 29, 12:01 PM CDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1201 PM CDT SUN MAY 29 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1201 PM CDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING ACROSS THE MISSOURI VALLEY AND NORTHWEST IOWA. THESE STORMS WILL THEN LIFT NORTH ACROSS SOUTHEAST SOUTH DAKOTA AND SOUTHWEST MINNESOTA MAINLY AFTER MIDNIGHT. SOME OF THESE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS. THUNDERSTORMS SHOULD PUSH INTO CENTRAL MINNESOTA BY SUNRISE MONDAY. FLOODING... RECORD HIGH RELEASES ARE EXPECTED FROM THE MISSOURI RIVER RESERVOIRS INTO MID SUMMER. HIGH WATER LEVELS WILL MAINLY IMPACT CAMPING AND BOATING ACTIVITIES ALONG THE RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL LIKELY DEVELOP ACROSS EASTERN SOUTH DAKOTA LATE MONDAY AFTERNOON. SOME THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE WITH THE POTENTIAL FOR VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THE MAIN THREAT FOR TORNADOES WILL BE FROM THE JAMES VALLEY TO THE INTERSTATE 29 CORRIDOR LATE MONDAY AFTERNOON THROUGH MID MONDAY EVENING. BY LATER IN THE EVENING...THUNDERSTORMS WILL MOVE INTO NORTHWEST IOWA AND SOUTHWEST MINNESOTA...WITH THE MAIN SEVERE WEATHER THREAT TRANSITIONING TO LARGE HAIL AND DAMAGING WINDS. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT. A FEW OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 30, 12:22 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1222 AM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 3 SE SIOUX FALLS 43.51N 96.69W
05/30/2011 M0.75 INCH MINNEHAHA SD NWS EMPLOYEE
&&
MDBLocal storm report, May 30, 12:31 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1231 AM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL 5 NNW SCOTLAND 43.22N 97.76W
05/30/2011 E1.50 INCH HUTCHINSON SD TRAINED SPOTTER
&&
MDBLocal storm report, May 30, 1:16 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
116 AM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM HAIL MITCHELL 43.73N 98.03W
05/30/2011 M0.88 INCH DAVISON SD LAW ENFORCEMENT
&&
KHANKOLocal storm report, May 30, 1:21 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
121 AM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM HAIL MITCHELL 43.73N 98.03W
05/30/2011 E1.00 INCH DAVISON SD BROADCAST MEDIA
&&
WILLIAMSLocal storm report, May 30, 2:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
222 AM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM HAIL WOLSEY 44.41N 98.47W
05/30/2011 E0.75 INCH BEADLE SD TRAINED SPOTTER
&&
BTLocal storm report, May 30, 2:31 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
231 AM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM HAIL N WOLSEY 44.42N 98.47W
05/30/2011 M1.25 INCH BEADLE SD TRAINED SPOTTER
&&
WILLIAMSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:03 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix | 42 min |
| May 29, 11:30 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner | 45 min |
| May 29, 11:39 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Gregory, Hutchinson, Turner and 1 more | 36 min |
| May 30, 12:14 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson, Turner, Yankton | 31 min |
| May 30, 12:53 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 37 min |
| May 30, 1:46 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 44 min |
| May 30, 3:36 AM CDT | Severe Thunderstorm Warning | FSD | Brookings | 39 min |
| May 30, 9:28 AM CDT | River Flood Warning | FSD | Minnehaha | 71 hr |
| May 30, 5:08 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 37 min |
| May 30, 5:37 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld | 23 min |
| May 30, 5:48 PM CDT | Tornado Warning | FSD | Bon Homme, Charles Mix | 42 min |
| May 30, 6:26 PM CDT | Tornado Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 34 min |
| May 30, 6:33 PM CDT | Tornado Warning | FSD | Beadle | 27 min |
| May 30, 6:38 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 52 min |
| May 30, 6:51 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 39 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.